# SDR SWIA2020090152128

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR FWD TRACK LOWER ATTACHMENT BRACKET CRACKED.   (C-CHECK) RO 8/28/2020    REMOVED AND REPLACED CARGO DOOR FWD TRACK LOWER ATTACHMENT BRACKET CHANNEL AND RESTORED FINISH REF CRJ200 SRM
